Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have reumo arthritis. Taking folitrex. How can I increase platelet count?

i am 50 years old lady suffering with reumo arthritis for last 15 years . at present i am taking medicine folitrex 15mg once a week, hcqs 200mg daily, cleff 20 daily, supracal 500mg daily, oc 10 daily. since last six months my platelet counts are decreasing from27 0000 to14 0000 at present. please advice to increase my platelet counts
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
if platelets are dropping significantly ( I can not read your numbers here, only 0000 appear )
, you should immediately see your rheumatologist and seek advice about folitrax (methotrexate)
it can cause this thrombocytopenia and if severe can cause bleeding.
get a thorough check up and act accordingly.

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor